# SDR UIEA2018030600341

- Difficulty date: March 5, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,679 hours, 17,597 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 8865
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP INOPERATIVE.   R & R THE RT FUEL PRESSURE SWITCH IAW AMM 28-42-01,  OPS CHECKED GOOD.
